# SDR UIEA2017010100001

- Difficulty date: January 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,845 hours, 17,110 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: TLS10439
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE STARTER EICAS MESSAGE DURING ENGINE START.  CONFIRMED THE START VALVE NOT OPENING. PERFORMED MANUAL START.    REMOVED & REPLACED THE NR 2 START VALVE IAW AMM 80-11-02, OPS CHECKED GOOD.  MESSAGE NO LONGER DISPLAYED.
